Translator Disclaimer
October 2020 Bounded derivations on uniform Roe algebras
Matthew Lorentz, Rufus Willett
Rocky Mountain J. Math. 50(5): 1747-1758 (October 2020). DOI: 10.1216/rmj.2020.50.1747

Abstract

We show that if Cu(X) is a uniform Roe algebra associated to a bounded geometry metric space X, then all bounded derivations on Cu(X) are inner.

Citation

Download Citation

Matthew Lorentz. Rufus Willett. "Bounded derivations on uniform Roe algebras." Rocky Mountain J. Math. 50 (5) 1747 - 1758, October 2020. https://doi.org/10.1216/rmj.2020.50.1747

Information

Received: 22 March 2020; Revised: 1 July 2020; Accepted: 9 July 2020; Published: October 2020
First available in Project Euclid: 5 November 2020

zbMATH: 07274831
MathSciNet: MR4170683
Digital Object Identifier: 10.1216/rmj.2020.50.1747

Subjects:
Primary: 46L57
Secondary: 46L85

Rights: Copyright © 2020 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.50 • No. 5 • October 2020
Back to Top